Circuits and Systems

Vol.7 No.6(2016), Paper ID 66415, 8 pages

DOI:10.4236/cs.2016.76061

 

Certain Algebraic Test for Analyzing Aperiodic Stability of Two-Dimensional Linear Discrete Systems

 

P. Ramesh

 

Department of Electrical and Electronics Engineering, Anna University, University College of Engineering, Ramanathapuram, India

 

Copyright © 2016 P. Ramesh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ramesh, P. (2016) Certain Algebraic Test for Analyzing Aperiodic Stability of Two-Dimensional Linear Discrete Systems. Circuits and Systems, 7, 718-725. doi: 10.4236/cs.2016.76061.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.